Classification of self-dual torsion-free LCA groups

Volume 140 / 1992

Sheng L. Wu Fundamenta Mathematicae 140 (1992), 255-278 DOI: 10.4064/fm-140-3-255-278

Abstract

In this paper we seek to describe the structure of self-dual torsion-free LCA groups. We first present a proof of the structure theorem of self-dual torsion-free metric LCA groups. Then we generalize the structure theorem to a larger class of self-dual torsion-free LCA groups. We also give a characterization of torsion-free divisible LCA groups. Consequently, a complete classification of self-dual divisible LCA groups is obtained; and any self-dual torsion-free LCA group can be regarded as an open subgroup of a well-understood torsion-free divisible LCA group.

Authors

  • Sheng L. WuDepartment of Mathematics
    University of Oregon
    Eugene, Oregon 97403
    U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image